Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 12:55 AM CDT for Johnson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 12:55 AM CDT (05:55 UTC)
- Expired
- May 10, 2015, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 18 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2343 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 5.1
- Supercell composite
- 26.9
The text
As transmitted, in the capitals the NWS used until 2016.
331
WGUS54 KFWD 100555
FFWFWD
TXC251-100900-
/O.NEW.KFWD.FF.W.0041.150510T0555Z-150510T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 400 AM CDT
* AT 1253 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT WERE
PRODUCING HEAVY RAIN ACROSS JOHNSON COUNTY. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANSFIELD...BURLESON...CLEBURNE...KEENE...JOSHUA...ALVARADO...
VENUS...GODLEY...CROSS TIMBER...CLEBURNE STATE PARK AND BRIAROAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3255 9761 3255 9709 3232 9709 3221 9760
$$
581 follow-up statement
124 WGUS74 KFWD 100908 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 408 AM CDT SUN MAY 10 2015 TXC251-100917- /O.EXP.KFWD.FF.W.0041.000000T0000Z-150510T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JOHNSON TX- 408 AM CDT SUN MAY 10 2015 ...THE FLASH FLOOD WARNING FOR JOHNSON COUNTY HAS EXPIRED... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROADS THAT MAY HAVE STANDING WATER ON THEM. MORE POTENTIALLY HEAVY RAINFALL IS EXPECTED LATER THIS MRONING. LAT...LON 3255 9761 3255 9709 3232 9709 3221 9760 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 11:48 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 9, 11:48 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1148 PM CDT SAT MAY 9 2015 .AVIATION... THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS. AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15 KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON ONCE AGAIN. AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR AS WELL. 05 && .UPDATE... STORMS CONTINUE TO FIRE ON AN OCCLUDED ELEVATED BOUNDARY FROM RECENT CONVECTION PAST DAY OR SO AND MAY BACKBUILD INTO WEST- CENTRAL TEXAS THROUGH DAYBREAK. TORNADO WATCH 150 HAS BEEN REPLACED BY SEVERE THUNDERSTORM WATCH 152 FOR BASICALLY THE SAME AREA WITH THE EXCEPTION OF ROCKWALL CO AND THE ADDITION OF MILLS CO. LARGE HAIL AND VERY HEAVY RAINFALL IS THE MAIN THREAT...THOUGH LOCALIZED DOWNBURST WINDS CANNOT BE RULED OUT...AS WE EVOLVE INTO A MULTI- CELLULAR MODE WITH EMBEDDED SUPERCELLS. IN ADDITION TO THE ACTUAL STORMS...ANVIL PRECIPITATION AND STEEP LAPSE RATES NORTH OF THIS CLUSTER IS RESULTING IN SOME SOUTHERLY WIND GUSTS IN EXCESS OF 40 MPH AT TIMES. A FLASH FLOOD WATCH CONTINUES INTO SUNDAY FROM GENERALLY I-20 NORTHWARD WITH MORE HEAVY RAIN ON THE WAY FOR MOTHER/S DAY. 05/ && .PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 9 2015/ A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE (1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE. HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES. GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME RIGHT MOVING SUPERCELLS WILL BE POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT. THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND THREAT. ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR HEAVY RAINFALL AND FLOODING. LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING. LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 77 70 80 58 / 60 80 80 30 20 WACO, TX 70 81 69 81 57 / 30 80 80 60 50 PARIS, TX 69 77 67 78 58 / 20 80 80 40 20 DENTON, TX 70 77 65 78 56 / 40 80 80 20 10 MCKINNEY, TX 71 77 67 79 57 / 30 80 80 30 20 DALLAS, TX 72 79 69 79 59 / 60 80 80 30 20 TERRELL, TX 73 82 70 82 59 / 30 80 80 50 30 CORSICANA, TX 72 81 70 81 61 / 20 70 80 60 50 TEMPLE, TX 72 82 69 84 59 / 30 70 80 60 60 MINERAL WELLS, TX 68 76 62 76 56 / 60 80 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105- 115>120. && 05/05
Hazardous weather outlook, May 9, 9:35 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 935 PM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 935 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...OVERNIGHT. THUNDERSTORMS WILL BE LIKELY NORTH AND WEST OF A GOLDTHWAITE...TO HILLSBORO...TO DALLAS...TO GAINESVILLE LINE OVERNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE. HIGHEST RISK OF SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 EAST. MAIN HAZARDS INCLUDE LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT WHEN ADDITIONAL HEAVY RAINFALL IS LIKELY AND MAY RESULT IN CONTINUED FLASH FLOODING. THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 EAST...BUT LOW ELSEWHERE.
In the hours before
Local storm report, May 9, 11:35 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 2 S GRANBURY 32.42N 97.80W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
GOLF BALL SIZED HAIL 2 MILES SOUTH OF GRANBURYLocal storm report, May 9, 11:47 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 10 SE GRANBURY 32.35N 97.68W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL IN PECAN PLANTATIONLocal storm report, May 9, 11:48 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 4 ESE GRANBURY 32.43N 97.74W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
GOLFBALL SIZED HAIL REPORTED IN PECAN PLANTATION.Local storm report, May 10, 12:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL 3 SW BONO 32.29N 97.39W
05/10/2015 E0.75 INCH JOHNSON TX TRAINED SPOTTER
JUST SOUTHWEST OF BONOLocal storm report, May 10, 12:32 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD GRANBURY 32.45N 97.80W
05/10/2015 HOOD TX AMATEUR RADIO
FLOODING GRANBURY HOLMES ROAD BTWN HWY 377 & HWY 51.
SOME BUSINESSES FLOODED PEAK ROAD OFF HWY 51 & WEST PEARL
ST.Special weather statement, May 10, 12:49 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT SUN MAY 10 2015
TXZ093-100630-
GRAYSON TX-
1249 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON COUNTY UNTIL 130 AM
CDT...
AT 1248 AM CDT...DOPPLER RADAR WAS TRACKING A BAND OF WINDS OVER
SHERMAN...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH LIGHT PRECIPITATION
ASSOCIATED WITH AN ANVIL CLOUD FROM STORMS IN JOHNSON AND HOOD
COUNTIES.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...VAN ALSTYNE...HOWE...POTTSBORO...
COLLINSVILLE...GUNTER...TOM BEAN...KNOLLWOOD...DORCHESTER...
EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD...TIOGA...
SADLER AND LUELLA.
LAT...LON 3395 9691 3387 9689 3385 9686 3387 9684
3387 9681 3386 9678 3382 9676 3383 9671
3392 9666 3389 9663 3389 9658 3385 9663
3384 9662 3382 9653 3377 9650 3378 9643
3374 9639 3342 9651 3342 9694
TIME...MOT...LOC 0548Z 238DEG 37KT 3362 9665
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 10, 1:43 PM CDT | River Flood Warning | FWD | Wise | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.